# SDR MALA954729

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3410 - ON CLIMB-OUT, THE GROUND SPOILER ADVISORY LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE LEFT INBOARD AND OUTBOARD GROUND SPOILER TARGETS WERE REPLACED AS A PRECAUTION.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
